# SDR DLL15970307

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE RT WING LOWER SKIN AT THE OUTBOARD END OF STRINGER 18 PER E.O. 7-70043-3, A CRACK WAS FOUND EMANATING FROM THE STRINGER END, FORWARD FASTENER HOLE.  AFTER PERFORMING AN EDDY CURRENT SURFACE SCAN.  THE ENDS OF THE CRACK WERE FOUND TO BE APPROXIMATELY HALF BEYOND THE EDGE IN THE FORWARD DIRECTION AND APPROXIMATELY THREE-FORTHS BEYOND THE EDGE IN THE AFT DIRECTION.
